On the Zermelo problem in Riemannian manifolds

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90412

Show full item record


Title: On the Zermelo problem in Riemannian manifolds
Author: Paláček, Radomír
Krupková, Olga
Date issue: 2012
Citation: Balkan journal of geometry and its applications. 2012, vol. 17, no. 2, p. 77-81.
URI: http://hdl.handle.net/10084/90412
ISSN: 1224-2780
URI: http://www.emis.de/journals/BJGA/v17n2/B17-pa.pdf
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics